I am 26yr old my heart beat increases suddenly for a minute when i am about to sleep pls tell me cause & cure? I am 26yr old my heart beat increases suddenly for a minute when i am about to sleep pls tell me cause & cure?
here are some questions you should answer..is it for the first time you have experienced this? was there any triggering factor present or anything you can recall or associate with this? if you are on any kind of medication?your weight? your blood pressure?do you smoke? how much is your caffeine(tea,coffee or sodas) intake? i assume this was your first time, so no need to worry at all as this is quite common. if this was not ur first time,recall every event and notice if any triggering factor was present like anxiety, any food stuff, medication(most commonly allergy medication), etc and try to avoid it. last possibility is a condition known as "transient tachycardia". but again this is not a diagnosis when u have a single episode. it can lead to a great anxiety in the patients with this condition and must consult a doctor for proper checkup. the best home remedy for prevention of these episodes is regular brisk walking or light weight exercises or yoga. eat healthy food,avoid oily stuff.check your blood pressure regularly..
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
My father is 58 years old. Yesterday he had stroke like some pain in heart . It is third time, he is experiencing. He will have sudden nevervousness and increased heart beat and sweating too. He has drinking habit and smoking occassionally. Please help me to know what is the problem and diagonise it.
Do I Have a Heart Problem? PLEASE HELP ME I AM WORRIED SICK!? I am 17 years old. Sometimes when I am doing exercise (example when I jump super high or spike a volleyball), I overdo it or something like that. After this overdo-ing , my heart rate sometimes suddenly increases so rapidly that I feel a bit weezy or lightheaded, then after about 30 seconds or a minute later, it suddenly drops back to my normal heart rate. Sometimes after one of these attacks , my chest feels a little weird and I seem to not be able to breathe very very deeply without having to get chest pains; when I breathe deeply, it feels like my lungs are injured and can t take the oxygen capacity. This chest pain only happens after the attack and only hurts when I breathe super deeply, it usually lasts until the next day. These attacks are not frequent by the way, they happen on average once every three or four months I think, but they re really unpredictable. Please tell me I DON T have a heart problem, I don t know if I should get it checked... do other people get this as well?
All of a sudden out of no ware i start to feel realy weird my heart starts beating really fast and i start to feel like im goin to pass out or someting weird is goin to happen usally if people are around ill get up and got to the bathroom put cold water on my face neal down and take deep breaths for a few seconds and return to what im doing my heart will still be beating fast but i slowly forget about it ad it goes away like to day i was playing cards and it happened so i did what i said i do when i returned to the table it went away about 5 min later i got a good hand in cards and my heart starting beating so fast i could see my shirt moving please try to tell me what this may be thank you
Hi I am unfortunatly a meth user. I use 2 times a week generally. The last time I used I was having problems with frequent urination, like every 20 minutes. Those systems have stopped and now I have a fever of 101.8 and the chills. Also feel week due to lack of sleep. I have been eating the last 12 hours and drining plenty of water, but I also noticed when I was gonig to the bathroom last night I would also have stomach pains.
i am having regular periods as i use krimson 34 recently i went on a holiday and took only 19 tablets instead of 21 to prepone my period i travelled by car and nevver had a problem untill recently. about 6 hr journey and little sleep. since then i am having giddiness, ringing in the years, feeling insecure , lazy . is vertin the right tablet ??? is this giddiness related to my period, or road journey ( Generally travell by road and am used to it very much) or due to lack of sleep ?? Please help.
I was diagnosed with attrial flutters ( arrhythmia ) and the cardiologist did a cardio version and a subsequent EKG showed the condition was corrected. The doctor has me on Xarelto and a beta blocker . I feel fine and I am wondering if I can drink...
So I went to the neurologist yesterday and he went by what all my test results back from when I first started having theses seizures in May. and the eeg and CT scans and everything things else. he said its stress related seizures. but he didn't...
Im experiencing a skipping of speech and thought process when i talk to clients. Its very fast but quite noticeable to me. I can only explain it as turning off and on light switch very fast or like skipping on a cd or a record.
i have bronchitist but on amoxicillion (spelling) since yesterday but today i have been getting light headed lately & haven't had that before, what would that mean? I also get a burning feeling in ym chest when i cough but i told my dr that also so he called me in some a medicine yesterday.. what would the light headed be from? coughing to much perhaps or lack of sleep from the past 2 nights?
My husbank has intractable, persistent hiccups. Thorazine, Reglan, etc. has not worked. He takes prilosec but that hasn't seemed to slow them down. He is sleep deprived and just fatigued all the time. He has had them in the past and they lasted several months. This bout is going on about 3 mons. now. He is 62 years old.